Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Amarillo, TX

June 6, 2014Gray County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 2:35 AM CDT for Gray County, Wheeler County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 2:35 AM CDT (07:35 UTC)
Expired
Jun 6, 2014, 3:30 AM CDT
In force
55 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Gray County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 125 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:43 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS54 KAMA 060735
SVRAMA
TXC179-483-060830-
/O.NEW.KAMA.SV.W.0028.140606T0735Z-140606T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
235 AM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 330 AM CDT

* AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 3 MILES SOUTHWEST OF KELLERVILLE...OR 19 MILES NORTHWEST OF
  SHAMROCK...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           WHEELER...            TWITTY...
  LELA...               KELLERVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 146 AND 176.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3518 10055 3550 10058 3561 10000 3519 10001
TIME...MOT...LOC 0735Z 256DEG 25KT 3536 10051

$$

LINDLEY
1 follow-up statement
034 
WWUS54 KAMA 060758
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
258 AM CDT FRI JUN 6 2014

TXC179-483-060830-
/O.CON.KAMA.SV.W.0028.000000T0000Z-140606T0830Z/
GRAY TX-WHEELER TX-
258 AM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND
SOUTHEASTERN GRAY COUNTIES UNTIL 330 AM CDT...

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES SOUTHWEST OF WHEELER...OR 13 MILES NORTHWEST OF
SHAMROCK...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SHAMROCK...           WHEELER...            TWITTY...
  LELA...               KELLERVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 176.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3518 10055 3550 10058 3561 10000 3519 10001
TIME...MOT...LOC 0758Z 256DEG 25KT 3538 10033

$$

LINDLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:48 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 5, 11:48 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT THU JUN 5 2014

.AVIATION...
06Z TAF CYCLE
ONGOING CONVECTION WEAKENING AND REMOVED MENTION OF ANY THUNDERSTORMS
FOR NOW IN THE TONIGHT PERIOD AT ALL THREE TAF SITES. LOW CLOUDS AND
AREAS OF FOG EXPECTED TO DEVELOP ONCE AGAIN TONIGHT AT THE GUYMON AND
DALHART TAF SITES BETWEEN ABOUT 09Z AND 10Z FRIDAY...AND 14Z TO 15Z
FRIDAY WITH IFR CONDITIONS POSSIBLE. VFR CONDITION RETURN AFTER 15Z
FRIDAY AND CHANCES FOR CONVECTION INCREASE ACROSS THE PANHANDLES BY
FRIDAY AFTERNOON AND EVENING AS A WEAK FRONTAL BOUNDARY REMAINS OVER
THE AREA. CONFIDENCE TOO LOW ON TIMING AND WHETHER ANY CONVECTION
AFFECTS THE TAF SITES...SO LEFT OUT FOR NOW TOWARD THE END OF THE TAF
FORECAST PERIOD. LATER SHIFTS CAN REFINE WHETHER CONVECTION WILL
AFFECT THE TAF SITES AND TIMING IN LATER ISSUANCE. UPSLOPE NORTHEAST
TO SOUTHEAST WINDS 5 TO 15 KNOTS WILL INCREASE TO AROUND 15 TO 25
KNOTS WITH HIGHER GUSTS AFTER 14Z TO 16Z FRIDAY...AND THEN INCREASING
TO AROUND 20 TO 30 KNOTS WITH HIGHER GUSTS AFTER 21Z FRIDAY AND 00Z
SATURDAY.

&&

SCHNEIDER

.PREV DISCUSSION... /ISSUED 649 PM CDT THU JUN 5 2014/

AVIATION...
FOR THE 00Z TAFS...EAST TO NORTHEAST WINDS AND VFR CONDITIONS WILL
PREVAIL AT ALL TAF SITES THROUGH THE EVENING. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE PANHANDLES AFTER ABOUT
02Z AND WILL MOVE EASTWARD THROUGH THE NIGHT. PERIODS OF VCTS
INDICATE THE MOST LIKELY TIMES TAF SITES COULD BE IMPACTED. LOW
CLOUDS ARE EXPECTED TO DEVELOP LATER TONIGHT...MOST LIKELY IMPACTING
KGUY AND KDHT WITH MVFR TO IFR CEILINGS BETWEEN 05Z AND 15Z. SOME BR
MAY ACCOMPANY THE LOW CLOUDS...WITH VISIBILITIES TO AROUND 5SM AT
TIMES. SOUTHEAST WINDS AT 15 KTS GUSTING TO AROUND 25 KTS WILL
DEVELOP AFTER 15Z FOR ALL SITES.

NF

PREV DISCUSSION... /ISSUED 353 PM CDT THU JUN 5 2014/

DISCUSSION...
AN ACTIVE CONVECTIVE PERIOD WITH POTENTIAL FOR BOTH SEVERE WEATHER
AND LOCALLY HEAVY RAIN/FLASH FLOODING IS ANTICIPATED OVER THE NEXT
SEVERAL DAYS.

A QUASI-ZONAL PROGRESSIVE UPPER FLOW REMAINED IN PLACE ACROSS THE
CONUS THIS AFTERNOON TO THE NORTH OF AN ELONGATED UPPER RIDGE
CENTERED OVER NORTHERN MEXICO INTO CENTRAL TX. A SURFACE COLD FRONT
PUSHED THROUGH THE PANHANDLES THIS MORNING...AND EXTENDED FROM THE
SOUTH PLAINS NORTHEAST ACROSS THE EXTREME SOUTHEAST TX PANHANDLE
INTO WESTERN OK. A MOIST LOW-LEVEL UPSLOPE FLOW NORTH OF THE
FRONT...WITH SOME APPARENT AID FROM A WEAK MID-LEVEL SHORTWAVE
RIPPLE EMBEDDED IN THE QUASI-ZONAL FLOW...IS AIDING CONVECTIVE
DEVELOPMENT OVER THE CO/NM ROCKIES.

EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE HIGHER TERRAIN
OF CO AND NM...INCLUDING THE RATON MESA AREA...LATE THIS AFTERNOON
AND EVENING AND THEN WORK EAST/SOUTHEAST INTO THE OK PANHANDLE AND
NORTHERN TX PANHANDLE. 0-1KM MLCAPES IN THE 1000-2000 J/KG RANGE
ACROSS THE NORTHWEST PANHANDLES WITH DEEP LAYER SHEAR IN EXCESS OF
50 KTS WILL SUPPORT SUPERCELLS WITH THIS CONVECTION MOVING EAST OFF
THE RATON MESA. LATE THIS EVENING...A 40 KT SOUTHERLY LLJ IS
EXPECTED TO DEVELOP SOUTH OF THE FRONT...WITH EASTERLY H85 FLOW
AROUND 30 KTS NORTH OF THE FRONT ACROSS THE PANHANDLES. RESULTANT
THETA-E ADVECTION/ISENTROPIC LIFT WILL FAVOR ADDITIONAL CONVECTIVE
DEVELOPMENT/UPSCALE GROWTH POSSIBLY INTO AN MCS...WITH THE OK
PANHANDLE AND NORTHERN HALF OF THE TX PANHANDLE MOST LIKELY TO BE
IMPACTED BY THIS ACTIVITY TONIGHT AS CAPPING STRENGTHENS WITH
SOUTHWARD EXTENT. INSTABILITY AND EFFECTIVE SHEAR WILL BE MORE THAN
SUFFICIENT TO SUPPORT SEVERE STORMS THIS EVENING AND
OVERNIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY CONCERNS.
LOCALLY HEAVY RAIN WILL BE POSSIBLE AS WELL GIVEN THE MOIST AIRMASS
IN PLACE CHARACTERIZED BY PWATS OVER AN INCH. FARTHER SOUTH...THERE
HAS BEEN SOME CU DEVELOPMENT ALONG THE FRONT BUT STRONG CAPPING HAS
KEPT IT QUITE FLAT THUS FAR. THINK IT WILL BE TOUGH TO BREAK THE CAP
HERE...BUT IT CERTAINLY CAN/T BE RULED OUT. IF ANY STORMS ARE ABLE
TO BREACH THE CAP...THEY WILL LIKELY BECOME SEVERE GIVEN THE
PRESENCE OF STRONG INSTABILITY AND DEEP LAYER SHEAR.

THE OVERALL SYNOPTIC PATTERN REMAINS LARGELY UNCHANGED FRIDAY AND
SATURDAY...WITH A SURFACE FRONT CONTINUING TO MEANDER OVER THE AREA
BENEATH A QUASI-ZONAL FLOW ALOFT WITH EMBEDDED WEAK SHORTWAVES.
HOWEVER THE DAY-TO-DAY DETAILS WILL BE HEAVILY IMPACTED BY MESOSCALE
FEATURES...NAMELY PREVIOUS ROUNDS OF CONVECTION/MCS ACTIVITY AND
RESULTANT EFFECTS ON POSITION OF THE FRONT/MCS OUTFLOW AND
INSTABILITY. MODERATE TO STRONG INSTABILITY AND STRONG DEEP LAYER
SHEAR ON THE ORDER OF 50 KTS WILL MAINTAIN A RISK OF SEVERE STORMS
THROUGH SATURDAY NIGHT.

ON FRIDAY...THE SURFACE FRONT IS EXPECTED TO LIFT BACK NORTHWARD
INTO THE TX PANHANDLE IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE
OVER NM...WITH THE FRONT LYING WEST TO EAST ACROSS THE TX PANHANDLE
DURING THE AFTERNOON AND EVENING. LOW-LEVEL UPSLOPE FLOW NORTH OF
THE FRONT AND APPROACH OF A SLIGHTLY STRONGER MID-LEVEL SHORTWAVE
WILL LIKELY INITIATE CONVECTION AGAIN ACROSS THE HIGHER TERRAIN OF
CO AND NM...WHICH WILL THEN PROPAGATE EAST INTO THE PANHANDLES. SOME
ADDITIONAL CONVECTIVE DEVELOPMENT ALONG THE FRONT WILL ALSO BE
POSSIBLE WITH AID FROM THE APPROACHING SHORTWAVE. SEVERE WEATHER
WILL BE POSSIBLE ACROSS ALL OF THE PANHANDLES FRIDAY AFTERNOON INTO
FRIDAY NIGHT...BUT THE GREATEST POTENTIAL WILL BE ALONG AND NORTH OF
THE WARM FRONT. ALONG WITH THE THREAT FOR LARGE HAIL AND DAMAGING
WINDS...SOME TORNADO POTENTIAL WILL EXIST ALONG/NORTH OF THE WARM
FRONT WHERE STRONGER LOW-LEVEL SHEAR/SRH WILL CO-EXIST WILL LOWER
LCL/S. THE DEGREE OF INSTABILITY...WHICH WILL HINGE ON THE EXTENT OF
CONVECTION TONIGHT AND EARLY TOMORROW...WILL OF COURSE STRONGLY
AFFECT THIS POTENTIAL. STORMS WILL LIKELY GROW UPSCALE INTO AN MCS
FRIDAY NIGHT...POSING A HEAVY RAIN/FLASH FLOOD THREAT.

A REINFORCING COLD FRONT WILL BE PUSHED SOUTH INTO THE PANHANDLES
SATURDAY AFTERNOON OR EVENING BY A STRONGER NORTHERN STREAM UPPER
TROUGH...WITH THUNDERSTORM CHANCES INCREASING ALONG AND BEHIND THIS
FRONT. AGAIN...THERE COULD BE SOME LINGERING MORNING SHOWERS AND
STORMS ESPECIALLY ACROSS THE NORTHERN PANHANDLES SATURDAY MORNING
THAT COULD AFFECT HOW THINGS ACTUALLY PLAY OUT LATER IN THE DAY.
HOWEVER THE SYNOPTIC SETUP FAVORS MORE CONVECTION DEVELOPING IN THE
MOIST POST-FRONTAL UPSLOPE FLOW AND ROLLING ACROSS THE AREA.

THE FLOW ALOFT TRANSITIONS TO MORE NORTHWESTERLY BY SUNDAY. THE
SURFACE FRONT IS EXPECTED TO PUSH SOUTH OF THE PANHANDLES SATURDAY
NIGHT...AND REMAIN TO OUR SOUTH SUNDAY. TEMPERATURES WILL BE COOLER
IN WAKE OF THE FRONT...BUT THUNDERSTORM CHANCES CONTINUE GIVEN THE
FAVORABLE STEERING FLOW TO BRING IN MOUNTAIN CONVECTION DEVELOPING
IN THE LOW-LEVEL UPSLOPE FLOW. INSTABILITY AND SHEAR ARE EXPECTED TO BE
A LITTLE WEAKER THAN ON FRIDAY AND SATURDAY...BUT STILL SUFFICIENT
FOR STRONG TO SEVERE CONVECTION.

THINGS LOOK TO SETTLE DOWN/DRY OUT EARLY NEXT WEEK. COULD SEE SOME
LINGERING CONVECTION MAINLY ACROSS THE EASTERN PANHANDLES ON
MONDAY...BUT MODELS ARE NOW IN BETTER AGREEMENT ON DRYING THINGS OUT
MONDAY NIGHT AND TUESDAY AS STRONGER SUBSIDENCE AND LOW-LEVEL DRYING
TAKE HOLD IN WAKE OF A STRONGER DEPARTING SHORTWAVE TROUGH.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
MID NEXT WEEK.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11
Hazardous weather outlook, Jun 5, 4:01 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
401 PM CDT THU JUN 5 2014

OKZ001>003-TXZ001>020-061100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
401 PM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES TONIGHT...WITH THE
HIGHEST CHANCES ACROSS THE OKLAHOMA PANHANDLE AND NORTHERN HALF OF
THE TEXAS PANHANDLE. SOME OF THE STORMS COULD BE SEVERE WITH LARGE
HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS AROUND 60 MPH.
HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS
PANHANDLES FRIDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO
LOCALIZED FLASH FLOODING. CURRENTLY...THE HIGHEST PROBABILITY FOR
SEVERE WEATHER APPEARS TO BE OVER THE OKLAHOMA PANHANDLE AND THE
NORTHERN HALF OF THE TEXAS PANHANDLE FRIDAY AFTERNOON AND FRIDAY
NIGHT...WHEN ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION AT TIMES THROUGH EARLY NEXT WEEK.

KB

In the hours before

Local storm report, Jun 6, 2:16 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
216 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             8 SE BUSHLAND           35.12N 101.96W
06/06/2014  M2.00 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1400372

FENNER
Local storm report, Jun 6, 2:19 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
219 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             3 S BUSHLAND            35.15N 102.06W
06/06/2014  M2.75 INCH       RANDALL            TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1400373

FENNER
Local storm report, Jun 6, 2:20 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
220 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     FLASH FLOOD      5 SW AMARILLO           35.15N 101.88W
06/06/2014                   RANDALL            TX   NWS EMPLOYEE

            COULTER AT HOLLYWOOD IMPASSIBLE WITH 2 CARS STUCK IN
            WATER

&&

EVENT NUMBER AMA1400374

BJS
Local storm report, Jun 6, 2:22 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
222 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/06/2014  M69 MPH          POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1400375

FENNER
Local storm report, Jun 6, 2:24 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
224 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/06/2014  M58 MPH          POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1400376

FENNER
Local storm report, Jun 6, 2:33 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 AM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     HAIL             6 SSW WASHBURN          35.10N 101.62W
06/06/2014  M1.25 INCH       ARMSTRONG          TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1400377

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 12:10 AM CDTSpecial Weather StatementAMADeaf Smith, Randall50 min
Jun 6, 12:30 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall60 min
Jun 6, 12:48 AM CDTSpecial Weather StatementAMACarson, Gray27 min
Jun 6, 12:57 AM CDTSevere Thunderstorm WarningAMACarson, Gray63 min
Jun 6, 1:01 AM CDTTornado WarningAMAPotter, Randall44 min
Jun 6, 1:20 AM CDTFlash Flood WarningAMADeaf Smith, Oldham, Potter, Randall4 hr
Jun 6, 1:30 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall49 min
Jun 6, 1:50 AM CDTSevere Thunderstorm WarningAMADonley, Gray55 min
Jun 6, 1:53 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall67 min
Jun 6, 2:41 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler4 hr
Jun 6, 2:46 AM CDTSpecial Weather StatementAMAGray44 min
Jun 6, 2:49 AM CDTSevere Thunderstorm WarningAMADonley, Gray56 min
Jun 6, 3:37 AM CDTSpecial Weather StatementAMAOldham38 min
Jun 6, 3:43 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler47 min
Jun 6, 4:04 AM CDTSpecial Weather StatementAMAPotter41 min
Jun 6, 4:35 AM CDTSpecial Weather StatementAMADonley40 min
Jun 6, 4:46 AM CDTSpecial Weather StatementAMACarson44 min
Jun 6, 4:48 AM CDTSpecial Weather StatementAMADallam42 min
Jun 6, 5:10 AM CDTSpecial Weather StatementAMAOchiltree50 min
Jun 6, 5:12 AM CDTSpecial Weather StatementAMACollingsworth48 min
Jun 6, 5:14 AM CDTSpecial Weather StatementAMALipscomb46 min
Jun 6, 6:31 AM CDTSpecial Weather StatementAMACarson44 min
Jun 6, 6:51 AM CDTSpecial Weather StatementAMAGray39 min
Jun 6, 6:06 PM CDTSpecial Weather StatementAMAHartley39 min
Jun 6, 6:10 PM CDTSpecial Weather StatementAMAHartley35 min
Jun 6, 6:17 PM CDTSevere Thunderstorm WarningAMAHansford58 min
Jun 6, 6:29 PM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham61 min
Jun 6, 6:36 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman54 min
Jun 6, 6:44 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore61 min
Jun 6, 6:52 PM CDTTornado WarningAMAHansford, Ochiltree38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.